# SDR UHLA2011092700315

- Difficulty date: September 27, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 17,771 hours, 10,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PHOTOLUMINESCENT LIGHT STRIPS CRACKED ON FLOOR CORNER OF WARDROBE.  INSTALLED TWO PHOTOLUMINESCENT LIGHT STRIPS ON FLOOR CORNER OF WARDROBE IAW EMB 170 MM 33-50-21.
